# SDR CA120507018

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,128 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Part time: 4,128 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED FLAP CABLES AND FOUND FLAP CABLES 1460100-7 AND 1460100-8.  FRAYED AT LOCATIONS SHOWN IN ALERT. CABLES R & R WITH NEW.
